MAUDE Adverse Event Report: COVIDIEN HYPO NEEDLE 30G X 3/4 A BEV RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN HYPO NEEDLE 30G X 3/4 A BEV RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250032
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the syringes lock up and do not plunge.
 
Additional Manufacturer Narrative
Based on additional information received from the initial reporter received on 13-aug-2019 section b5 was updated.Based on the updated event description, this event is no longer considered a reportable malfunction and no further reports will be forwarded.
 
Event or Problem Description
The customer reported that the needle is blocked/occluded.

Brand Name
HYPO NEEDLE 30G X 3/4 A BEV RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8771918
Report Number1017768-2019-00654
Device Sequence Number11189539
Product Code FMI
UDI-Device Identifier20884521025728
UDI-Public20884521025728
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881250032
Device Catalogue Number8881250032
Device Lot Number903502
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1